# SDR ASMF2019100910

- Difficulty date: August 24, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N966AM
- Make and model: Boeing 787-8
- Aircraft serial: 35311
- Aircraft time: 25,280 hours, 2,929 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Ring
- Condition: Out Of Position
- Location: Left Engine
- Part time: 17,090 hours, 2,022 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, IN BORESCOPE INSPECTION OF THE LEFT ENGINE WAS DETECTED A THE PISTON RING OUT OF POSITION ON TWO DIFFERENT ZONES BETWEEN THE OGV`S AND BLADES OF 10TH STAGE OF HIGH PRESSURE COMPRESSOR, DUE TO THIS CONDITION THE ENGINE IS OUT OF LIMITS IAW AMM DMC B787-A-G71-00-00-10B-520A-A/720A-A AND SB 72-0348 AND THERE WERE FOUND SEVERAL BLADES AND OGV`S OF HPC 10TH STAGE WITH MISSING MATERIAL, NICKS AND DENTS ON TRAILING EDGES; SO THE LEFT ENGINE P/N GENX1B70CP2G01 WITH S/N 956321 WAS REPLACED IAW AMM DMC B787-A-G71-00-00-10B-520A-A/720A-A, TESTED CORRECT.
